# SDR SWIA200110378

- Difficulty date: November 25, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 30,159 hours, 37,817 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE DEICE BOOTS FAILED (VERTICAL FIN AND RIGHT OB STAB) BOTH TIMERS. INSPECTED HORIZONTAL AND VERTICAL STAB. DEICE BOOTS.  FOUND RIGHT OUTBOARD BOOT TO HAVE HOLE AND LEAKY PATCH.  REPAIRED RIGHT OUTBOARD BOOT IAW 30-00-00.  OPS CHECK GOOD.
